# SDR AALA202107168394

- Difficulty date: July 8, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N924NN
- Make and model: Boeing 737823
- Aircraft serial: 33486
- Aircraft time: 24,980 hours, 10,347 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CREW REPORTS EMERGENCY LIGHT ASSEMBLY BROKEN BENEATH SEAT 25C. **SUPPLEMENTAL REPORT FOR AALA202107128394: REMOVED AND REPLACED EMERGENCY LIGHT ASSEMBLY SHROUD PER AMM 25-22-00.** (CLOSED)
